# SDR FDEA2018091072386

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 57,968 hours, 37,734 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 SLIDE LIGHT INOP. RELAMPED SLIDE INDICATION LAMP IN REF TO SWPM  20-84-00. OK FOR SERVICE.
